MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION TR BAND RADIAL COMPRESSION DEVICE; CLAMP, VASCULAR

TERUMO MEDICAL CORPORATION TR BAND RADIAL COMPRESSION DEVICE; CLAMP, VASCULAR
Model Number N/A
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A3a: sex: requested, not provided.A3b: gender: n/a.D6a: implanted date: device was not implanted.D6b: explanted date: device was not explanted.The actual device has not been returned for evaluation.The investigation is currently ongoing.A follow-up report will be submitted once the investigation is complete.
 
Event or Problem Description
The user facility reported that the involved tr band was inflated for hemostasis at the end of the procedure, but it completely lost pressure two minutes later while the patient was resting comfortably on the cart.The syringe was reconnected and refilled; however, upon removal of the syringe, the band immediately lost all air again.The procedure performed was a left heart catheterization (lhc).Blood loss was less than 250cc's.On 05/20/2024, additional information was provided.Another tr-band was utilized.The patient's condition is stable.
 
Additional Manufacturer Narrative
This report is being sent as follow-up no.1 to update section d4, d9, section h3, and to provide the completed investigation results.The actual device has been returned for evaluation.One tr band and inflator were returned for assessment.The sample was subject to visual analysis.No damage or deformities were noted on the band or inflator.1ml of air was left in the band.The sample was subject to leak testing.Approximately 18ml was injected into the band and submerged in a water bath for 30 seconds.Air bubbles were observed from the check valve.The sample failed leak testing.The check valve was deconstructed to check for damage or foreign matter.Upon deconstruction, a piece of foreign matter was found.The complaint can be confirmed for air leakage issues.The cause is foreign matter in the check valve.The operations quality engineer was notified about this issue and non-conformance (nc) was initiated.Nc will contain root cause analysis and corrective actions.Review of device history record (dhr) showed there were no issues noted during the manufacture of the product that could have contributed to this complaint condition.Currently no action is recommended since this risk evaluation is within the predetermined limits in the hazard based risk table (hbrt).

Brand Name
TR BAND RADIAL COMPRESSION DEVICE
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer (Section G)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
Manufacturer Contact
gina digioia
265 davidson ave
suite 320
somerset, NJ 08873
4103927218
MDR Report Key19544600
Report Number1118880-2024-00082
Device Sequence Number7681283
Product Code DXC
UDI-Device Identifier00389701011356
UDI-Public(01)00389701011356(17)260401(10)0000429293
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K152525
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Model NumberN/A
Device Catalogue NumberTRB24-REG
Device Lot Number0000429293
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2024
Supplement Date Received by Manufacturer08/06/2024
Initial Report FDA Received Date06/15/2024
Supplement Report FDA Received Date08/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale
Patient Weight111 KG
Patient EthnicityNon Hispanic
Patient RaceWhite